# SDR AALA201803149008

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 22,612 hours, 8,372 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD STRANGE ODOR UPON BOARDING. CONFIRMED BY CAPTAIN, FLIGHT ATTENDANT'S, AND MAINTENANCE. CAPTAIN REFUSED AIRCRAFT. APU RUNNING, PACKS ON ODOR FORM SUBMITTED. FOUND APU SOURCE OF CABIN ODOR. STARTED BOTH ENG(S) WITH EXTERNAL AIR & (APU BLEED OFF), INSTALLED "BLASTER" RAN PACKS SEVERAL TIMES AT 35-50% N1, NO CABIN ODOR NOTED. REPLACED HEPA FILTERS, STARTED BOTH ENGINES WITH EXTERNAL PNEUMATIC AIR AND RAN BOTH PACKS WITH ENGINE BLEED FOR 10-15 MINUTES. NO CABIN ODOR/FUMES NOTED. REPLACED PACKING TO FUEL FILTER HOUSING. LEAK CHECK GOOD PER AMM 49-32-41.  THE AIRCRAFT WAS GROUNDED.
